# SDR VNAA0405004

- Difficulty date: May 3, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 22,126 hours, 19,297 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE MAIN CABIN DOOR OPENED, AND FLIGHT 2447 RETURNED TO ABE, AIRCRAFT N441JS WAS THEN FERRIED TO CAK.  THIS IS CURRENTLY STILL UNDER INVESTIGATION.  AN UPDATED ODR WILL BE PROCESSED WHEN THE INVESTIGATION HAS BEEN COMPLETED.
